Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2014, Article ID 237279, 8 pages
http://dx.doi.org/10.1155/2014/237279
Research Article

A Nonmonotone Adaptive Trust Region Method Based on Conic Model for Unconstrained Optimization

Department of Mathematics and Physics, Shandong Jiaotong University, Ji’nan, Shandong Province 250023, China

Received 20 August 2013; Accepted 29 November 2013; Published 27 January 2014

Academic Editor: Adil M. Bagirov

Copyright © 2014 Zhaocheng Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaocheng Cui, “A Nonmonotone Adaptive Trust Region Method Based on Conic Model for Unconstrained Optimization,” Journal of Optimization, vol. 2014, Article ID 237279, 8 pages, 2014. https://doi.org/10.1155/2014/237279.